# SDR DHLA2008745571

- Difficulty date: September 5, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE MAIN CABIN FROM STA 600 TO STA 690 RBL 25 CARGO TRACK CORRODED.  REPLACED SEAT TRACK FROM STA 600 TO STA 690 RBL 25 IAW B727SRM 51-10-1.
